# SDR CALA2025072506915

- Difficulty date: July 21, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N15969
- Make and model: Boeing 787-9
- Aircraft serial: 60142
- Aircraft time: 39,841 hours, 3,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LTS DOOR4R FAILED OPEN, WONT RESET. CMCF MSG 42-02077, PER FIM INITIAL STEP NO HELP, CB STILL FAILED OPEN, REQUEST DEFER DOOR4R OVERHEAD EXIT LIGHT INOP PER MEL3351U. OK TO PLACE THE EMERG EXIT CROSS AISLE LIGHT AT 4R ON MEL. EMERGENCY CROSS AISLE OVERHEAD EMERGENCY LIGHTS INOP AT DOOR 4R, DEFER PER MEL 3351U, DDP COMPLIED WITH. CAN NOT PERFORM PROCEDURE PER FIM DMC-B787-A-42-20-F5-F7A-421A-A DUE TO ENGINE MAINTENANCE.  REFERENCE: DMC-B787-A-42-20-F5-F7A-421A-A. OPS CK NORMAL.
